# SDR MALA000447

- Difficulty date: July 24, 2000
- Submitted: August 7, 2000
- Operation: Air carrier
- Aircraft: N110XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A110
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Transmitter
- Part number: 50604150
- Part serial: 36603189
- Condition: Failed
- Location: Lt Propeller
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LT PROP OIL PRESSURE FLUCUATES.  AIR RETURN TO DTW.  MAINTENANCE REPLACED LG PGD OIL TRANSMITTER.  OPS CHECK GOOD.
